# SDR VNAA0305020

- Difficulty date: May 29, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,277 hours, 17,196 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Failed
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EN ROUTE AT 25,000 FEET,  THE CREW RECEIVED A DOORS LIGHT ON THE RED WARNING PANEL.  THE CREW DESCENDED AND THE LIGHT WENT OUT AT 13,000.  UPON ARRIVAL AT CLT, OUTSTATION MAINTENANCE INSPECTED THE WIRING AND CLEANED THE MAIN CABIN DOOR PROXI SENSORS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  THE AIRCRAFT WAS THEN PRESSURIZED WITH THE CREW AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
